# SDR 95ZZZW154

- Difficulty date: January 24, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N571CA
- Make and model: Boeing 757-23APF
- Aircraft serial: 24456
- System (JASC): 3442 · Weather Radar System
- Part: Radar
- Condition: Malfunctioned
- Location: Fwd Fus
- Stage of operation: CR
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

SBGR-SBEG - FLT 74 - ACFT DIVERTED TO SBPV DUE TO WEATHER AND RADAR FAILURE.  PERFORMED BITE CHECK OF SYSTEM WITH NO FAULTS FOUND.  RADAR SYSTEM TESTED IAW MM 34-41-00.  ACFT RETURNED TO SERVICE.
